# SDR FDEA201010204121

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208381
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - LOWER FLANGE, LOWER SURFACE OF FLOORBEAM - STATION 1130, RBL 3. CUT OUT DAMAGE ON LOWER FLANGE OF FLOORBEAM 8" X 3/4" IAW B727 SRM 53-10-8 FIG 10.  FABRICATED ANGLE FROM 7075-O, .050" X 2.9" X 30", STRAP FROM 7075-T6 .063" X 2" X 17 3/8" AND FILLERS FROM AND10134-2007, 7075-T6511, 8" X 3/4" AND 4 1/2" X 1" IAW SRM REV 103, 53-10-8 FIG 10 DETAIL 5. INSTALLED ANGLE, STRAP AND FILLERS IAW SRM 53-10-8   FIG   10.
